# SDR DHL2001801566

- Difficulty date: October 1, 2001
- Submitted: November 4, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E LWR SKIN CRACKED .5 INCH AT XFS 597.500.  STOP DRILLED CRACK AND FABRICATED DOUBLER PER EO DHL 011003, EO 2653 AND SEMAN EO 2001368. INSTALLED DOUBLER REPAIR PER EO DHL 011003, EO 2652 AND SEMAN EO 2001368.
